# SDR IPXA2023081893955

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 24,371 hours, 14,803 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY MIRROR LIGHT NOT SECURED. LENS COVER ALSO DETACHED.REINSTALLED LAVATORY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.
